| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 08-jul-2019 the following findings during investigation, the black box verified load step defect.Load step malfunction was duplicated during investigation.The sensor was unable to detect cartridge force due to internal moisture damage found within the sensor housing.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Report late due to transition from vmsr program.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a prime (load step malfunction) issue.There was no indication that the device caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.